# SDR CALA0400488

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N14664
- Make and model: Boeing 737524
- Aircraft serial: 28925
- Aircraft time: 15,631 hours, 8,276 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 315A100138
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.6" CRACK IN I/B THRUST REVERSER SLEEVE. THE SLEEVE WAS REPAIRED IAW SRM 51-70-17.
